# SDR LR7A03105

- Difficulty date: November 21, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 48,895 hours, 31,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: LS309982
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION, FOUND FLOOR END SCUFF PLATE GOUGED AT FS 817E, WL 146, LBL 60 - RBL 60.  REPLACED SCUFF PLATE IAW SMP 583 51-60 & 51-70.  NR 2243.
